# SDR SWAA2021081291677

- Difficulty date: July 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LH HORIZONTAL STA. 129.50 INTERNAL THIRD RIB AFT / [01] CUT OUT DAMAGE VERTICAL STIFFENER PER SRM 55-10-09-2R-4; [02] C/W H.F.E.C. INSP OF CUTOUT PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. C/W HOLE PROBE INSP PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.; [03] .5 INCH CRACK AT BOTTOM OF VERTICAL RIB VERIFIED BY NDT MANUAL PART 6 51-00-00 PROCEDURE 23.; [04] CUT OUT DAMAGE VERTICAL RIB WEB PER SRM 55-10-09-2R-2; [05] VERIFIED NO CRACK AT CUTOUT AT LOWER VERTICAL STIFFENER/RIB PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23.; [06] LOCATED; DRILLED AND INSTALLED NEW REPAIR PARTS PER SRM 55-10-09 REPAIR4.; [07] JUSTIN WADE (TECHNICIAN); 22-JUL-2021 18:03 UTC LOCATED; DRILLED AND INSTALLED NEW REPAIR PARTS PER SRM 55-10-09 REPAIR4..; INSP. C/W.; [08] OK TO INSTALL LH HOR STAB RIB AT STA 129.50.; [09] REINSTALLED LH HOR RIB STA 129.50 PER SRM 51-40-02.; [10] VERIFED RIB INSTALLATION; [11] OK TO INSTALL L/H HOR STAB FWD SPAR WEB.; [12] OK TO INSTALL L/H HOR STAB FWD SPAR WEB; [13] L/H HOR STAB FWD SPAR WEB CLOSED ON FAULT CARD # TTG8Q005RAYQ; [14] L/H HOR STAB L/E PANEL INSTALLED ON FAULT # TTG8Q0060W3D; [15] L/H HOR STAB RIB AT STA 129.5 REPAIRED PER SRM 55-10-09 REPAIR4. SEE ABOVE CORRECTIVE ACTIONS FOR SIGN OFFS
